Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 47, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 27, 2006, 3:26 PM MDT for 12 counties in New Mexico. It took effect at May 28, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 3:26 PM MDT (21:26 UTC)
- In effect from
- May 28, 2006, 12:00 PM MDT
- Expired
- May 28, 2006, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5058 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 272126 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT LATE THIS AFTERNOON AND EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .BREEZY TO WINDY CONDITIONS WILL CONTINUE TO AFFECT NORTHERN AND CENTRAL NEW MEXICO LATE THIS AFTERNOON AND EARLY EVENING. STRONG WINDS WILL COMBINE WITH CRITICALLY LOW HUMIDITIES. WINDS AND LOW RELATIVE HUMIDITIES WILL EXCEED CRITICAL THRESHOLDS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. NMZ101>109-280200- /O.UPG.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ /O.NEW.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ /O.CON.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 326 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER/KJ
4 follow-up statements
000 WWUS85 KABQ 280224 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS WILL COMBINE WITH CRITICALLY LOW RELATIVE HUMIDITIES AND WILL EXCEED CRITICAL THRESHOLDS SUNDAY AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. NMZ101>109-281400- /O.EXP.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/ /O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 824 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
000 WWUS85 KABQ 281311 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 711 AM MDT SUN MAY 28 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY THROUGH 800 PM THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS... .STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES AND WILL EXCEED CRITICAL THRESHOLDS THIS AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. ON MONDAY AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS NMZ103-104-107-108-282130- /O.NEW.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/ /O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 711 AM MDT SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR PORTIONS OF THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-105-106-109-282130- /O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 711 AM MDT SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 16
000 WWUS85 KABQ 282138 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 PM MDT SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 800 PM THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS... .STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CONTINUE TO EXCEED CRITICAL THRESHOLDS EARLY THIS EVENING. ON MONDAY AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS NMZ103-104-107-108-290200- /O.CON.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/ /O.CON.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 338 PM MDT SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-105-106-109-290200- /O.CON.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 338 PM MDT SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ KJ
000 WWUS85 KABQ 290209 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 809 PM MDT SUN MAY 28 2006 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS... .ON MONDAY AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS NMZ103-104-107-108-291400- /O.EXP.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/ /O.CON.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 809 PM MDT SUN MAY 28 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-102-105-106-109-290315- /O.EXP.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 809 PM MDT SUN MAY 28 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 23
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 27, 3:00 PM MDT, 26 minutes earlier.
Area forecast discussion, May 27, 3:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SAT MAY 27 2006 ...CONTINUED WINDY AND DRY THRU SUNDAY OVER NORTHERN NEW MEXICO... .DISCUSSION... MAIN FORECAST CONCERNS THROUGH THE SHORT TERM INCLUDE HEADLINES FOR BOTH PUBLIC AND FIRE WEATHER ZONES. WILL USE A BLEND OF THE NAM/GFS FOR THE AFTERNOON PACKAGE AS EACH MODEL HAS DIFFERENT ASPECTS THAT SEEM APPEALING. SUNNY SKIES NOTED THIS AFTERNOON WITH THE EXCEPTION OF THIN HIGH CLOUDS PASSING THROUGH NORTH CENTRAL NEW MEXICO. UPPER LOW CONTINUES TO TRAVERSE THE GREAT BASIN...CREATING AN INCREASING SW FLOW ACROSS THE FOUR CORNERS REGION. SFC WINDS ALREADY A CONCERN THIS AFTERNOON AS NEAR ADVISORY TYPE SPEEDS ARE NOTED WITHIN THE NE QUADRANT OF THE STATE...COMPLIMENTS OF A LEE-SIDE TROUGH. WINDS ARE ALREADY CLIMBING ACROSS THE WRN ZONES AS AN 85KT 500MB JET ADVANCES TOWARD THE FOUR CORNERS. THIS TROUGH/JET IS PROGGED TO WEAKEN AS IT MOVES EASTWARD...HOWEVER WINDS WILL REMAIN STRONG ENOUGH TO WARRANT WIND ADVISORY CRITERIA OVER THE NRN CWA SUN. EXPECT HIGHEST VALUES TO OCCUR ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY N OF THE INTERSTATE 40 CORRIDOR AS SFC GRADIENT COMBINES WITH MIXING TO NEAR 550MB PER NAM12 SOUNDINGS. WITH IT BEING THE HOLIDAY WEEKEND...HAVE DECIDED TO HOIST A WIND ADVISORY FOR OUR NRN TIER OF ZONES FROM 17Z THROUGH 02Z TOMORROW. AFOREMENTIONED WIND SPEEDS COMBINED WITH VERY LOW HUMIDITIES WILL POSE A SERIOUS THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. WILL UPGRADE ALL ZONES TO A RED FLAG WARNING FOR SUNDAY. MOST AREAS WILL BE MOSTLY SUNNY TOMORROW...HOWEVER SOME HIGH CLOUDS COULD STREAM ACROSS THE STATE IN ADVANCE OF BAROCLINIC BOUNDARY. A VERY WARM AFTERNOON IS EXPECTED EAST OF THE CENTRAL MOUNTAIN CHAIN WITH TEMPS CLIMBING INTO THE 90S. FEEL FOUS IS TOO LOW WITH RESPECT TO HIGHS/WINDS FOR SUN...THEREFORE WILL GO ABOVE THE WARMER/HIGHER MET NUMBERS IN THE CENTRAL/ERN CWFA...BANKING ON SOME COMPRESSIONAL HEATING AND PLENTY OF MIXING. GRADIENT RELAXES ON MON...HOWEVER BREEZY CONDITIONS ARE ANTICIPATED TO PERSIST ALONG/EAST OF THE CENTRAL MTN CHAIN. MODELS ARE TORN AS TO WHETHER SURFACE BOUNDARY PUSHING SOUTHWARD ALONG THE FRONT RANGE SUN NIGHT WILL INVADE THE NE PLAINS. NAM SUGGESTS THIS FEATURE WILL ENGULF THE NE HIGHLANDS/PLAINS THRU TUCUMCARI. GFS HOLDS THIS FRONT ALONG THE CO BORDER THROUGH TUE AFTERNOON. TRENDING TOWARD THE GFS AS SW FLOW SHOULD CONTROL THE SOUTHWARD PUSH OF THIS FEATURE. THIS WOULD ALLOW FOR A POTENTIAL FIRE WEATHER CONCERN ACROSS THE EAST IF THIS SOLUTION PANS OUT. WILL HOLD OFF ISSUING ANY HEADLINES FOR MON AS FORECASTER CONFIDENCE REMAINS MEAGER. REINFORCING SHOT OF COOLER AIR WILL WORK INTO THE NE PLAINS TUE EVE AND CLEAR THE ERN PLAINS BY EARLY WED MORNING. EXPECT SFC MOISTURE TO INCREASE IN ITS WAKE. AFTERNOON/EVENING PCPN CHANGES INCREASE ON WED AS UPSLOPE FLOW INTERACTS WITH DAYTIME HEATING/MOISTURE. EXPECT MOISTURE TO WORK WESTWARD BENEATH DEVELOPING UPPER HIGH MID TO LATE WEEK TOWARD THE CONTINENTAL DIVIDE. EXTENDED LOOKS REASONABLE WITH POPS EXPANDING WESTWARD. THIS SCENARIO MAY POSE INTERESTING FOR THE FIRE SUPPRESSION COMMUNITY AS LIGHTNING STRIKES WITHIN DRIER STORMS MAY SPAWN NEW WILDFIRES WITHIN CENTRAL/WRN NM. WILL NEED TO MONITOR SITUATION IF PATTERN MATERIALIZES. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 78 41 78 / 0 5 0 0 GALLUP.......................... 45 74 30 76 / 0 5 0 0 GRANTS.......................... 45 78 38 79 / 0 0 0 0 GLENWOOD........................ 47 83 46 86 / 0 0 0 0 CHAMA........................... 33 71 29 70 / 0 0 0 5 LOS ALAMOS...................... 48 74 44 75 / 0 0 0 0 RED RIVER....................... 34 67 34 66 / 0 0 0 5 TAOS............................ 42 77 36 76 / 0 0 0 5 SANTA FE........................ 45 80 42 79 / 0 0 0 0 SANTA FE AIRPORT................ 47 82 44 81 / 0 0 0 0 ESPANOLA........................ 45 84 43 85 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 57 85 54 83 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 86 50 85 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 85 49 83 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 86 52 85 / 0 0 0 0 SOCORRO......................... 52 87 52 86 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 43 79 41 76 / 0 0 0 0 MORIARTY/ESTANCIA............... 48 82 46 81 / 0 0 0 0 CARRIZOZO....................... 54 84 52 85 / 0 0 0 0 RUIDOSO......................... 47 77 46 79 / 0 0 0 0 RATON........................... 45 84 44 82 / 0 5 5 5 LAS VEGAS....................... 46 81 45 78 / 0 0 0 0 ROY............................. 55 87 50 81 / 0 0 5 5 CLAYTON......................... 56 90 53 83 / 0 5 5 5 SANTA ROSA...................... 55 92 54 88 / 0 0 0 5 TUCUMCARI....................... 60 94 59 93 / 5 5 5 5 FORT SUMNER..................... 59 92 58 90 / 5 0 5 5 CLOVIS.......................... 59 92 59 92 / 5 5 5 5 PORTALES........................ 59 93 58 93 / 5 5 5 5 ROSWELL......................... 62 95 61 94 / 5 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ101-NMZ102- NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. WIND ADVISORY FROM 11 AM TO 8 PM MDT SUNDAY FOR NMZ001-NMZ002- NMZ003-NMZ004-NMZ005-NMZ006-NMZ007-NMZ008-NMZ010-NMZ011-NMZ012. RED FLAG WARNING FROM 12 PM TO 8 PM MDT SUNDAY FOR NMZ101-NMZ102- NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. && 46
Hazardous weather outlook, May 27, 5:37 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT SAT MAY 27 2006 NMZ001>021-026-281200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 537 AM MDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE ENTIRE AREA...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE ENTIRE AREA ON SUNDAY AND FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ON MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:57 PM MDT | Wind Advisory | ABQ | 28 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.